# SDR SWAA2016101108608

- Difficulty date: September 30, 2016
- Submitted: October 11, 2016
- Operation: Air carrier
- Aircraft: N493WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32477
- Aircraft time: 41,882 hours, 24,522 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 6546804
- Condition: Cracked
- Location: Bs 520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CREASE BEAM TEE CAP CRACKED AT BS 520, LBL 64.   REPAIRED THE CREASE BEAM IAW EA.
